Citata da
Citata da
Constancy of the Dimension for RCD(K,N) Spaces via Regularity of Lagrangian Flows
E Brue, D Semola
Communications on Pure and Applied Mathematics 73 (6), 1141-1204, 2020
Rigidity of the 1-Bakry–Émery inequality and sets of finite perimeter in RCD spaces
L Ambrosio, E Brué, D Semola
Geometric and Functional Analysis 29, 949-1001, 2019
Non-uniqueness of Leray solutions of the forced Navier-Stokes equations
D Albritton, E Brué, M Colombo
Annals of Mathematics 196 (1), 415-455, 2022
Lectures on optimal transport
L Ambrosio, E Brué, D Semola
Springer, 2021
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Bruè, E Pasqualetto, D Semola
Journal of the European Mathematical Society, 2022
Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields
E Brué, QH Nguyen
Analysis & PDE 14 (8), 2539-2559, 2021
Positive solutions of transport equations and classical nonuniqueness of characteristic curves
E Brué, M Colombo, C De Lellis
Archive for Rational Mechanics and Analysis 240, 1055-1090, 2021
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Brué, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
Boundary regularity and stability for spaces with Ricci bounded below
E Bruè, A Naber, D Semola
Inventiones mathematicae 228 (2), 777-891, 2022
On the Sobolev space of functions with derivative of logarithmic order
E Brué, QH Nguyen
Advances in Nonlinear Analysis 9 (1), 836-849, 2019
Rectifiability of RCD(K,N) spaces via -splitting maps
E Bruè, E Pasqualetto, D Semola
arXiv preprint arXiv:2001.07911, 2020
Advection diffusion equations with Sobolev velocity field
E Brué, QH Nguyen
Communications in Mathematical Physics 383 (1), 465-487, 2021
Lusin-type approximation of Sobolev by Lipschitz functions, in Gaussian and RCD (K,∞) spaces
L Ambrosio, E Bruè, D Trevisan
Advances in Mathematics 339, 426-452, 2018
On the existence of isoperimetric regions in manifolds with nonnegative Ricci curvature and Euclidean volume growth
G Antonelli, E Bruè, M Fogagnolo, M Pozzetta
Calculus of Variations and Partial Differential Equations 61 (2), 77, 2022
Sobolev estimates for solutions of the transport equation and ODE flows associated to non-Lipschitz drifts
E Brué, QH Nguyen
Mathematische Annalen 380, 855-883, 2021
Linear Lipschitz and C1 extension operators through random projection
E Bruè, S Di Marino, F Stra
Journal of Functional Analysis 280 (4), 108868, 2021
A distributional approach to fractional Sobolev spaces and fractional variation: asymptotics II
E Brué, M Calzi, GE Comi, G Stefani
Comptes Rendus. Mathématique 360 (G6), 589-626, 2022
Regularity of Lagrangian flows over RCD*(K, N) spaces
E Brué, D Semola
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (765 …, 2020
Constancy of the dimension in codimension one and locality of the unit normal on RCD (K, N) spaces
E Brue, E Pasqualetto, D Semola
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2022
A maximal function characterisation of absolutely continuous measures and Sobolev functions
E Bruè, QH Nguyen, G Stefani
Rendiconti Lincei 30 (3), 599-614, 2019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20